# SDR A6WA201312304505

- Difficulty date: December 30, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SIDE OF FS 621 PRESS BULKHEAD AT STRINGER 16L HAS CRACKED INTERCOSTAL COMMON TO MOLD LINE SKIN.  FOUND LENGTH OF CRACK 1.406" WITHIN ALLOWABLE LIMITS IAW CRJ 200 SB 601R-53-048.
